# SDR REXA2024102300941

- Difficulty date: October 23, 2023
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N485PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15485
- Aircraft time: 6,078 hours, 4,990 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut Plate
- Part number: 601R31707112
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB TOP 2 AIR STAIR NUT PLATE TABS ARE CRACKED IN CORNER WHERE TWO STEPS MEET. REPAIRED FWD WEB IAW CRJ900 SRM 52-11-04-201-004-A01, DOOR OPS CHECK GOOD.
